Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Large bump on hip and thigh area, tender to touch after fall. Due to bursitis?

I fell pretty hard to left shoulder/hip side of i have a half softball size bump hard on hip/thigh area....could this be bursitis or possibly something else...some weight distributing changes have occured.....and tender to the medium touch ....this is a work comp issue and trying to tell drs. but they are concerned of other more serious injuries so im trying to help too. :). fall occurred sept of last year
Asked On : Sat, 18 Aug 2012
Answers:  1 Views:  781
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Thanks for writing to us.
A persistent lump at the site of fall even one year after the fall is likely to be due to a localized collection of fluid or blood. The exact diagnosis can be made after investigations like MRI scan of the area.
I hope this information has been both informative and helpful for you.
Dr. Praveen Tayal
Answered: Sat, 18 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor